# SDR SWIA200311921

- Difficulty date: April 25, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 809 hours, 690 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SBA, THE RIGHT FLIGHT SPOILER MESSAGE ANNUNCIATED WITH A SLIGHT ROLL TO THE LEFT.  UPON LANDING, THE RIGHT SPOILER DID NOT DEPLOY WITH GLDS.  PERFORMED FUNCTIONAL CHECK OF FLIGHT SPOILERONS AND GROUND SPOILERS SEVERAL TIMES.  ALL CHECKS NORMAL WITH NO FURTHER DISCREPANCIES AT THIS TIME.
